×

A new algorithm for calculating one-dimensional differential transform of nonlinear functions. (English) Zbl 1132.65062

Summary: A new technique for calculating the one-dimensional differential transform of nonlinear functions is developed. This new technique avoids the difficulties and massive computational work that usually arise from the standard method. The algorithm is illustrated by studying suitable forms of nonlinearity. Several nonlinear ordinary differential equations, including Troesch’s and Bratu-type problems, are then solved to demonstrate the reliability and efficiency of the proposed scheme. The present algorithm offers a computationally easier approach to compute the transformed function for all forms of nonlinearity. This gives the technique much wider applicability.

MSC:

65L05 Numerical methods for initial value problems involving ordinary differential equations
65L10 Numerical solution of boundary value problems involving ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
34B15 Nonlinear boundary value problems for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Zhou, J. K., Differential Transformation and Its Applications for Electrical Circuits (1986), Huazhong University Press: Huazhong University Press Wuhan, China, (in Chinese)
[2] Yu, L. T.; Chen, C. K., The solution of the Blasius equation by the differential transformation method, Math. Comput. Model., 28, 101-111 (1998) · Zbl 1076.34501
[3] Chen, C. L.; Lin, S. H.; Chen, C. K., Application of Taylor transformation to nonlinear predictive control problem, Appl. Math. Model., 20, 699-710 (1996) · Zbl 0860.93008
[4] Chiou, J. S.; Tzeng, J. R., Application of the Taylor transform to nonlinear vibration problems, ASME J. Vib. Acoust., 118, 83-87 (1996)
[5] Jang, M. J.; Chen, C. L., Analysis of the response of a strongly nonlinear damped system using a differential transformation technique, Appl. Math. Comput., 88, 137-151 (1997) · Zbl 0911.65067
[6] Chen, C. K.; Chen, S. S., Application of the differential transformation method to a nonlinear conservative system, Appl. Math. Comput., 154, 431-441 (2004) · Zbl 1134.65353
[7] Chen, C. L.; Liu, Y. C., Differential transformation technique for steady nonlinear heat conduction problems, Appl. Math. Comput., 95, 155-164 (1998) · Zbl 0943.65082
[8] Wazwaz, A. M., Adomian decomposition method for a reliable treatment of the Bratu-type equations, Appl. Math. Comput., 166, 652-663 (2005) · Zbl 1073.65068
[9] Scott, M. R., On the convergence of boundary-value problems into stable initial-value problems via invariant imbedding algorithms, (Aziz, A. K., Numerical Solution of Boundary Value Problems for Ordinary Differential Equations (1975), Academic Press: Academic Press New York), 89-146
[10] Roberts, S. M.; Shipman, J. S., On the closed form solution of Troesch’s problem, J. Comput. Phys., 21, 291-304 (1976) · Zbl 0334.65062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.